# SDR 3EJA739JS083725

- Difficulty date: August 27, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N739JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 12,599 hours, 8,639 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 991240913
- Part serial: 1716
- Condition: No Discrepancy
- Location: Cabin Pressure
- Part time: 151 hours, 112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 12,000 MSL, THE CABIN ALTITUDE INCREASED SIGNIFICANTLY.NO MESSAGES OR NOTIFICATIONS AND THE MASKS DID NOT DROP. CABIN ALTITUDE STABILIZED AND HELD AT 7000-8000 FEET DURING OUR DESCENT.  PERFORMED SATISFACTORY PREFLIGHT SYSTEM TEST OF PRESSURIZATION SYSTEM IAW AMM 21-30-00. NO DEFECTS NOTED AT THIS TIME. PERFORMED SATISFACTORY GROUND MAINTENANCE TEST OF PRESSURIZATION SYSTEM IAW AMM 21-30-00. NO DEFECTS NOTED.
